Some refinements and generalizations of Carlemans inequalityReportar como inadecuado




Some refinements and generalizations of Carlemans inequality - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2004 2004, Issue 41, Pages 2171-2180

Center for General Education, Kuang Wu Institute of Technology, Peito, Taipei 11271, Taiwan

Received 24 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give some refinements and generalizations of Carleman-s inequality with weaker condition for weight coefficient.





Autor: Dah-Yan Hwang

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados